MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816270
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 16mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent could not cross the lesion and the stent strut was sticking up.The procedure was completed and there were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 16mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent could not cross the lesion and the stent strut was sticking up.The procedure was completed and there were no patient complications nor injuries reported.It was further reported that the target lesion was located in the moderately calcified left anterior descending artery and the procedure was completed with a smaller-sized synergy drug-eluting stent.
 
Additional Manufacturer Narrative
B3 - date of event: updated event date to 05/24/2022.
 
Additional Manufacturer Narrative
E1.Initial reporter title: updated to dr.E1.Initial reporter first name: changed from don to none.E1.Initial reporter last name: changed from ladd to jama e1.Initial reporter phone: changed from (b)(6) b3 - date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14544786
Report Number2134265-2022-06152
Device Sequence Number6633667
Product Code NIQ
UDI-Device Identifier08714729980889
UDI-Public08714729980889
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model NumberH7493941816270
Device Lot Number0028895438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer05/27/2022
06/13/2022
Initial Report FDA Received Date05/30/2022
Supplement Report FDA Received Date06/15/2022
06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown